A pseudospectral method for investigating the stability of linear population models with two physiological structures

Andò, A., De Reggi, S., Liessi, D. et al. (1 more author) (2023) A pseudospectral method for investigating the stability of linear population models with two physiological structures. Mathematical Biosciences and Engineering, 20 (3). pp. 4493-4515. ISSN 1547-1063

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2023 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)

Keywords: bivariate collocation; infinitesimal generator; partial differential equations; stability of equilibria; physiologically structured populations
Dates:
  • Published: 2023
  • Published (online): 26 December 2022
  • Accepted: 7 December 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 29 Jan 2024 10:33
Last Modified: 29 Jan 2024 10:33
Published Version: https://www.aimspress.com/article/doi/10.3934/mbe....
Status: Published
Publisher: AIMS Press
Identification Number: 10.3934/mbe.2023208
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics